# SDR DALA2022011200239

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 54,012 hours, 37,394 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE KEVLAR CABLE FOR THE TAIL CONE EMERGENCY EXIT RELEASE IS WORN TO LIMITS. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REPLACED THE TAILCONE JETTISON KEVLAR CABLE REF B717 AMM 53-52-01. TAIL CONE RELEASE SYSTEM WAS RIGGED IAW AMDS 5352-2001. FUNCTIONAL CHECK WAS SATISFACTORY. (LP #8380172)
